# SDR DALA13028003266

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 43,424 hours, 19,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND AFT CABIN PAX DOORS NUMEROUS OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MX REPLACED BULBS AND OPS CHECKED NORMAL.
